# SDR KBM2003F00056

- Difficulty date: October 12, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 28080
- Condition: Malfunctioned
- Location: Vhf System
- Part time: 86 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO HAS REAR CONSTANT SQUELCH FROM FREQUENCY 120.25 TO 120.75.  DID NOT FIX PROBLEM, RETURNED TO STOCK.  INSTALLED REPAIRED VHF RADIO.(K)
